Go to content
UR Home

Signatures on semi-local rings; research announcement

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1971) Signatures on semi-local rings; research announcement. Bulletin of the American Mathematical Society 78 (1), pp. 62-64.

Download (4MB)
Date of publication of this fulltext: 10 Feb 2010 06:10

Export bibliographical data

Item type:Article
Additional Information (public):Research Announcement zu "Signatures on semi-local rings" in Journal of Algebra 26, 208-250 (1973)
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Dewey Decimal Classification:500 Science > 510 Mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12726
Owner only: item control page


Downloads per month over past year

  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons